# SDR DALA2018121807283

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 13-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 AT FWD GALLEY AREA BETWEEN FRAME 13 TO FRAME 21, REPLACED FLOOR BEAM +Y765 AT FWD GALLEY AREA BTW FR.12 TO FR.24 AS PER A319 SRM 51-72-11, SRM 51-42-11 AND DWG D53110920 AND D53112812.
